CureZone   Log On   Join
Re: headaches from acidophilus
 
mccarty Views: 7,469
Published: 16 years ago
 
This is a reply to # 294,944

Re: headaches from acidophilus


Keep in mind that when you take Lactobaccillus, you are essentially taking a bacteria. You're digesting an active bacteria.

Though lactic acid bacteria does, by all means, have the ability to wipe out secondary pre existing infections inside the body, it, in and of itself, can do the same things to the body as can Candida, ecoli, etc.

About a year ago, several scientists identified a gram positive bacterial strain of lactic acid bacteria that can cause confusion, disorientation, slurred speech, unsteady gait, flu like illness.

So, while the premise is quite logical, in terms of the need for taking something like lactobaccilli after long term Antibiotic use, lactobaccilli is by no means a guarentee to toward better health, in my opinion. Just because a vitamin company says that something is safe to take, that doesn't mean it's the truth, all of the time.

Though I am not a medical doctor, and therefore cannot offer you medical advise in any form, if you eventually do develop confusion, slurring of speech, etc, I would ask your doc to evaluate you for lactic acid bacterial overgrowth, for which the cure is Antibiotics and sodium bicarbonate, according to the articles that I've read on the matter, anyway.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.314 sec, (1)